Sh:394

Bib entry
@article{Sh:394,
 author = {Shelah, Saharon},
 title = {{Categoricity for abstract classes with amalgamation}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {98},
 number = {1-3},
 year = {1999},
 pages = {261--294},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00016-5},
 mrclass = {03C45 (03C75)},
 mrnumber = {1696853},
 mrreviewer = {John T. Baldwin},
 doi = {10.1016/S0168-0072(98)00016-5},
 note = {\href{https://arxiv.org/abs/math/9809197}{arXiv: math/9809197}},
 arxiv_number = {math/9809197}
}